Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 567-578
http://dx.doi.org/10.1155/S0161171290000801

A coupled magneto-thermo-elastic problem in a perfectly conducting elastic half-space with thermal relaxation

1Department of Mathematics, Burdwan University, West Bengal, India
2R.B.C. College, Naihati, West Bengal, India

Received 12 January 1988; Revised 14 August 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Roy-Choudhuri and Gargi Chatterjee, “A coupled magneto-thermo-elastic problem in a perfectly conducting elastic half-space with thermal relaxation,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 567-578, 1990. https://doi.org/10.1155/S0161171290000801.